# SDR R61A20110063

- Difficulty date: March 16, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: R61A
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000030
- Aircraft time: 17,416 hours, 12,927 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND CRACK ON LT WING UPPER SKIN SURFACE AT SPAR 2 RIB 10 AREA.  MX CUT OUT DAMAGE AND INSTALLED A FILLER AND DOUBLER IAW ETD 2011-170/02998 AND SB 170-57-0030 MAJOR REPAIR.  FCS AFFECTED IS 57-10-00-003.  TRANSFERRED TO LOG PAGE 260858/1.  A/C REMAINS IN CMH FOR COMPLETION.
